# SDR N3BA201608160001

- Difficulty date: July 12, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N510NE
- Make and model: Cessna 402C
- Aircraft serial: 402C1001
- Engine: Cont TSIO520*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Part number: 52001099
- Condition: Cracked
- Location: Lt Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL LINE, FROM EXHAUST BYPASS VALVE TO VARIBLE ABSOLUTE PRESSURE CONTROLLER CRACKED AT ATTACHMENT FLARE.  THIS CAUSED OIL LEAK THAT GOT WORSE DURING FLIGHT.  DUE TO OIL LOSS, NR 4 PISTON CONNECTING ROD FAILED FROM OIL STARVATION DURNG TAXI.
